# SDR SIMA201812110003

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 35,809 hours, 31,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-1 CHECK FOUND SERVICE-DOOR EMERGENCY LIGHT OUT.-C/A-REMOVED AND REPLACED SERVICE-DOOR EMERGENCY LIGHT BULD IAW EMB 145 AMM TASK 33-50-09-000-801-A AND AMM TASK 33-50-09-400-801-A. OPS CHECK GOOD.
